# SDR 2007UALA04332

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 55,787 hours, 30,456 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 285 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN GOUGED IN THREE PLACES AT STR 3L ABOVE DOOR 1L BS 285.  FABRICATED AND INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER TRIPLER REPAIR.
